This summmer I came down with a itichy rash on my hands and feet. It lasted about a month. I thought I had a bad case of posion ivy. But it left my hands and feet numb(I had numbness before but not as bad) Now the rash is coming back.
I Had a rash on my feet from red dye in shoes - I threw them away. Red and yellow/orange dyes in foods or drinks I break out with tiny bumps inside my lips. Jewelry other than 14K yellow gold, I break out even 14K white gold due to too many alloys. Brown dyes from meds. too. Right now I am working on two different rashes at the sometime in the same areas.
Sometimes it's a process of lamination. Think back to what you might have wore, ate or used when rash appeared. Stop for two weeks whatever you think it is and see if rash goes away, if not then on to the next. Or a trip to the doctor.
Some rashes have no (obvious) causes, just the way our system is, especially when autoimmune.
Numbness I have no clue. Maybe its a separate issue (?)
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.